Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from swelling in legs, pain in backside knee occasionally. Taking Olvance for high BP. Suggestion?

hi , for last 4 months i have been taking Olvance M25 for high BP , although the BP remains with in limit but i am facing some new health issues. Initially I used to have swelling in my legs which subsided after 5-6 days but still surfaces occasionally. The second problem which i have started facing is the pain at the other side of knees(backside). even after folding the legs for 2 min, while getting up i am not able to take the weight of the body.I can t get up and start walking directly from the sitting posture , I have to first stand and wait for some time and then initially walk slowly before walking normally due to this pain. I am 40 yrs old, please help..
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history you have high blood pressure and taking treatment for it, this is good that your blood pressure is well controlled,please continue to take your medicine regularly.
Your swelling over legs is dependant edema so it should be examined by Physician and relevant investigations about cardiac cause by ECG,Echocardiography, blood test like complete blood count, urinalysis,Liver function test.and kidney function test.Treatment depends on cause.
You have not mentioned about your weight as knee pain could be some kind of arthritis commonly Osteoarthrosis affects the weight bearing joint like knee.
Get an X Ray of knee and consult Orthopedic surgeon if necessary MRI of knee joint will detect the cause and further action depends on result of tests.
Please take care.
Good Luck
Dr.Akhilesh Dubey M.D.
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor